MathSciNet Relay Station
MathSciNet bibliographic data
MR2321498 (2008c:93011) 93B05 (34G20 34K30 34K45)
Chang, Yong-Kui Controllability of impulsive functional differential systems with infinite delay in Banach spaces. Chaos Solitons Fractals 33 (2007), no. 5, 1601–1609.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement